Journal of the Physical Society of Japan
Online ISSN : 1347-4073
Print ISSN : 0031-9015
ISSN-L : 0031-9015
Electron Diffusion in Sheared Magnetic Field Due to Electrostatic High n Ballooning Mode
Mitsuhiro Shigeta
Author information
JOURNAL RESTRICTED ACCESS

1983 Volume 52 Issue 2 Pages 485-491

Details
Abstract
The electron diffusion rate due to electrostatic high n ballooning modes in a sheared magnetic field is investigated. The electron motion in a fluctuation having many wave numbers with the same frequency is described by a map. An analytic theory based on a scaling hypothesis for the map is proposed to calculate the diffusion coefficient. The resultant exponent of the diffusion rate is three-halves with respect to the wave amplitude. The result is compared with numerical calculations.
Content from these authors

This article cannot obtain the latest cited-by information.

© THE PHYSICAL SOCIETY OF JAPAN
Previous article Next article
feedback
Top